# SDR AALA20141105005

- Difficulty date: November 5, 2014
- Submitted: November 13, 2014
- Operation: Air carrier
- Aircraft: N391AA
- Make and model: Boeing 767323
- Aircraft serial: 27451
- Aircraft time: 80,755 hours, 12,839 cycles
- Engine: Ge CF680C2B6
- Engine time: 80,755 hours, 12,839 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Compressor
- Condition: Damaged
- Location: Left Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE EXPERIENCED COMPRESSOR STALL AT REDUCTION TO CLIMB POWER.  ENGINE OPERATED NORMALLY AFTER THAT.  RETURNED, EMERGENCY WAS DECLARED.   PERFORMED BOROSCOPE. FOUND DAMAGE TO HIGH PPRESSURE COMPRESSOR, DAMAGE ON ALL 12TH AND 13TH STAGE BLADES. FOUND SOME BLADES WITH HALF OF BLADES BROKEN OFF. REMOVED AND REPLACED ENGINE IAW MCM 71-93-01. PERFORMED ENGINE RUN IAW MCM 71-95-22. SYSTEM CHECKED NORMAL.
